# SDR SWAA2021120740234

- Difficulty date: November 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - SUPPORT LOCATED BS727B AND BS727E AT LEVEL CEILING AREA AFT CARGO COMPARTMENT ; 2021-511861 / [01] REPLACED ANGLE - SUPPORT LOCATED BS727B AND BS727E AT LEVEL CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG-149A9490 REV: -; [02] CORRECTED STEP 1  REPLACED ANGLE - SUPPORT LOCATED BS727B AND BS727E AT LEVEL CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG-149A9490 REV: - SEE INDIVIDUAL SINGNOFFS BELOW; [03] STEP 2 COMPLETED CARD AS RII
